Share:


Solvability of a Class of N -th Order Linear Focal Problems

    Pedro Almenar Affiliation
    ; Lucas Jodar Affiliation

Abstract

This paper presents a recursive method which yields necessary and sufficient conditions for the existence of solutions of a class of n-th order linear focal boundary value problems in the interior of a given interval, in the form of integral inequalities. Some results on the sign of the derivatives of the Green functions of n-th order linear focal boundary value problems will also be provided.

Keyword : disfocality, n-th order linear boundary value problem, Green function, cone theory, Lyapunov inequality

How to Cite
Almenar, P., & Jodar, L. (2017). Solvability of a Class of N -th Order Linear Focal Problems. Mathematical Modelling and Analysis, 22(4), 528-547. https://doi.org/10.3846/13926292.2017.1329757
Published in Issue
Jul 3, 2017
Abstract Views
285
PDF Downloads
201
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.